# SDR EISA97105

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 5220 · Emergency Exits
- Part: Emergency Exit
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM ACY, AIRCRAFT WOULD NOT PRESSURIZE LEVELED AT 9000 FEET.  LEAK DISCOVERED AT RIGHT OVERWING EXIT RETURNED TO ACY.  EMERGENCY EXIT AT 21 DEF INCORRECTLY INSTALLED.  REINSTALLED CORRECTLY IAW MM 52-20.  (M)
